# SDR GUU2008F00044

- Difficulty date: August 6, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111BW
- Condition: Corroded
- Location: Rt Elevator
- Part time: 7,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT OUTBOARD ELEVATOR HINGE BRACKET CORRODED.  REPLACED RT OUTBOARD ELEVATOR HINGE BRACKET.  (S)
